Alert archive / Pennsylvania / Special Weather Statements in 2018

Special Weather Statement, NWS Philadelphia/Mount Holly

July 4, 2018Lebanon County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 4, 2018, 7:07 PM EDT for Lebanon County, Pennsylvania. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2018, 7:07 PM EDT (23:07 UTC)
Expired
Jul 4, 2018, 7:30 PM EDT
In force
23 min
Issued by
NWS Philadelphia/Mount Holly

County Lebanon County, PA

The radar

The State College radar (KCCX), 161 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.1 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2018-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1280 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2018-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1280 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
883 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

853 
WWUS81 KPHI 042307
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
707 PM EDT WED JUL 4 2018

PAZ060-042330-
Berks-
707 PM EDT WED JUL 4 2018

...A STRONG THUNDERSTORM WILL AFFECT WESTERN BERKS COUNTY...

At 706 PM EDT, a strong thunderstorm was located near Fredericksburg,
or near Myerstown. The storm is nearly stationary.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Sinking Spring, Womelsdorf, Wernersville, Newmanstown, Bernville and
Strausstown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4052 7634 4052 7625 4058 7605 4058 7601
      4025 7604 4031 7614 4036 7621 4037 7623
      4049 7643
TIME...MOT...LOC 2306Z 102DEG 1KT 4046 7635 

$$

CMS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 4, 3:47 PM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jul 4, 3:47 PM EDT, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
347 PM EDT Wed Jul 4 2018

.SYNOPSIS...
High pressure will remain offshore through Thursday night, with
our area on the western side of the high. A cold front will
move across the area on Friday, then offshore Friday night. High
pressure then builds across the region over the weekend, before
shifting southward on Monday. A frontal system is forecast to
move across the area Tuesday into Tuesday night.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Showers and thunderstorms will continue to spread west and
southwestward from northern New Jersey during the balance of the
afternoon and into the early evening. The precipitation is
expected to affect the Pocono Region, the Lehigh Valley, upper
Bucks County, upper Montgomery County, Berks County and
northwestern Chester County. There should be enough of a cap
over far southeastern Pennsylvania, southern New Jersey and the
upper Delmarva to prevent any convective activity in those
areas.

The showers and thunderstorms will continue to be slow moving.
Precipitable water values are forecast to remain in excess of 2
inches from northern New Jersey into eastern Pennsylvania. As
result, locally heavy downpours will persist along with the
potential for flooding of roadways and areas of poor drainage.

The convection is anticipated to dissipate with the loss of
daytime heating.

The mid level ridge is forecast to begin breaking into two
parts tonight, with one sliding west toward the center of the
country and the other drifting over the western North Atlantic.

A light southeast to south surface flow should keep
temperatures from falling below the lower and middle 70s at most
locations. Some low clouds and light fog are possible toward
daybreak.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
The mid level ridge will continue to split on Thursday with a
mid level trough beginning to develop over the Great Lakes and
the northeastern states. However, there does not appears to be
much of a triggering mechanism for showers and thunderstorms on
Thursday. As a result, we will limit their mention to areas
along and to the northwest of the Interstate 95 Corridor. We
will include only slight or low chance probabilities.
Precipitable water values are expected to drop around 1.75
inches.

Otherwise, we are anticipating a fair amount of sunshine for
Thursday. Temperatures are forecast to reach the 90 degree
neighborhood in much of our region. Highs should favor the lower
and middle 80s at the shore and in the elevated terrain of the
Poconos and far northern New Jersey.

Presently, it appears as though maximum heat index values will
be in the middle and upper 90s, just short of Heat Advisory
criteria.

A south wind around 5 to 10 MPH is expected for Thursday.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
The main concern for the long term remains the Friday period,
when there is the potential for heavy rainfall and possible
flooding concerns.

On Thursday night, a cold front will be making its way across
western and central New York, Pennsylvania, and Maryland as it
tracks eastward toward our area. The front is not expected to
make it quite to our area through the overnight period, however,
moisture will be on the increase while a couple of weak short
wave/vorticity impulses move across the area. These impulses may
be just enough to create some enhanced lift and lead to
scattered showers or thunderstorms overnight Thursday into early
Friday morning ahead of the front.

Then as we move into Friday, the cold front will be moving
across the area from west to east while a strong short
wave/vorticity impulse moves across as well. There are some
slight timing differences between the models, but they are all
generally showing the front arriving to our western zones right
around daybreak Friday. There is a fair amount of instability
forecast with MLCAPES around 500-1000 J/kg ahead of the front,
so showers and thunderstorms are expected to accompany the
front. PW values increase to 2.00-2.25 inches during the period,
so heavy rain will be a concern with any showers and
thunderstorms. There is some shear, but it is fairly weak around
20-30 knots, and the mid level flow is around 20-30 knots as
well. So while there could be some strong/gusty winds, but
widespread damaging winds are not likely at this time. Depending
on how fast storms move, and if any training were to occur,
some flooding is possible on Friday, especially for urban and
poor drainage areas.

The front will be pushing offshore by Friday evening and
farther offshore overnight. Any showers and thunderstorms are
expected to pull out of the area as the front passes eastward.
Winds behind the front may begin to gust across the are around
20-25 mph.

High pressure builds across the region over the weekend, which
will provide fair conditions and a return of near normal or
slightly below conditions.

On Monday, the high shifts to our south, and a return of warmer
than normal conditions and increasing humidity returns. Monday
is expected to remain dry however as PW values remain fairly
low.

An upper trough axis is expected to be digging southward
through New England and off the northeastern and Mid-Atlantic
coast on Tuesday. This system will bring a weak cold front
through the region. This front's primary impact will be an
increased chance for afternoon showers and thunderstorms Tuesday
and Wednesday owing to increased diurnal instability and
moisture return. High temperatures will be around 90 degrees for
most locations with lows ranging from the lowers 70s south to
lower 60s north.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Into this evening...Mainly VFR. Showers and thunderstorms are
expected at and around KABE and KRDG. The rain will be locally
heavy. The precipitation will likely cause conditions to drop to
MVFR and IFR at times. Southeast wind 6 knots or less.

Overnight...Mainly VFR at first. Conditions falling to MVFR and
perhaps IFR in spots due to low clouds and patchy fog. Light
and variable wind.

Thursday...Patchy low clouds and fog in the morning, then
mainly VFR. A chance of late afternoon showers and
thunderstorms, generally around KRDG and KABE. South wind 6 to
10 knots.

OUTLOOK...

Thursday night...Generally VFR expected. Slight chance of
showers and thunderstorms expected which may temporarily lower
conditions.

Friday...Showers and thunderstorms expected which will likely
lead to lower conditions.

Friday night...Showers and thunderstorms end from west to east.
Winds likely to increase behind the front, and may gust around
20 knots.

Saturday-Monday...VFR conditions expected.

&&

.MARINE...
Southeast wind around 5 knots tonight, becoming south around 10
knots on Thursday.

Wave heights on our ocean waters will be 2 to 3 feet tonight
and Thursday. Waves on Delaware Bay are forecast to be 2 feet or
less.

OUTLOOK...
Thursday night...Conditions expected to remain below advisory
levels, but may approach 20 knots at times.

Friday...Cold front expected to move across the waters. Winds
may remain below advisory levels, however, seas may build to
around 5 feet. Showers and thunderstorms are expected which will
create locally higher winds and waves.

Friday night-Saturday...Showers and thunderstorms likely in the
evening which will create locally higher winds and waves. Then
winds and waves increase behind the front to Small Craft
Advisory levels and continue through Saturday.

Saturday night-Sunday night...Winds may lower below advisory
levels, however, seas may remain near advisory levels for the
southern half of the New Jersey and Delaware coastal waters.

Monday...Conditions likely to be below advisory levels for all
areas.

RIP CURRENTS...

A light onshore wind, breaking waves around 2 feet and a wave
period about 8 seconds will maintain a low risk for the
development of dangerous rip currents for the balance of today.

Similar conditions are anticipated for Thursday with a low risk
continuing.

&&

.EQUIPMENT...
KDIX remains out of service. The replacement part has arrived
and repair will begin soon.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT this evening for PAZ060>062-070-
     071-101>106.
NJ...Heat Advisory until 8 PM EDT this evening for NJZ001-007>010-
     012-013-015-017>020-027.
DE...Heat Advisory until 8 PM EDT this evening for DEZ001.
MD...None.
MARINE...None.

&&

Synopsis...Robertson/Staarmann
Near Term...Iovino
Short Term...Iovino
Long Term...Robertson/Staarmann
Aviation...Robertson/Staarmann
Marine...Robertson/Staarmann
Equipment...
Hazardous weather outlook, Jul 4, 3:38 PM EDT, 3 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
338 PM EDT Wed Jul 4 2018

PAZ054-055-051945-
Carbon-Monroe-
338 PM EDT Wed Jul 4 2018

This Hazardous Weather Outlook is for northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Scattered showers and thunderstorms will be capable of producing
heavy rainfall which could lead to urban and poor drainage flooding,
and a few instances of flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

On Friday and Friday night, showers and thunderstorms are likely,
and they will be capable of producing locally heavy rainfall. There
is potential for isolated instances of flash flooding, as well as
urban and poor-drainage flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007>009-PAZ060>062-101-103-105-051945-
Sussex-Warren-Morris-Hunterdon-Berks-Lehigh-Northampton-
Western Chester-Western Montgomery-Upper Bucks-
338 PM EDT Wed Jul 4 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania and southeast
Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Scattered showers and thunderstorms will be capable of producing
heavy rainfall which could lead to urban and poor drainage flooding,
and a few instances of flash flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

On Friday and Friday night, showers and thunderstorms are likely,
and they will be capable of producing locally heavy rainfall. There
is potential for isolated instances of flash flooding, as well as
urban and poor-drainage flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-NJZ010-012-013-015-017>020-027-PAZ070-071-102-104-106-051945-
New Castle-Somerset-Middlesex-Western Monmouth-Mercer-Gloucester-
Camden-Northwestern Burlington-Ocean-Southeastern Burlington-
Delaware-Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks-
338 PM EDT Wed Jul 4 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, northern New Jersey, southern New Jersey and southeast
Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

On Friday and Friday night, showers and thunderstorms are likely,
and they will be capable of producing locally heavy rainfall. There
is potential for isolated instances of flash flooding, as well as
urban and poor-drainage flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-051945-
Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Salem-
Cumberland-Atlantic-Cape May-
338 PM EDT Wed Jul 4 2018

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

On Friday and Friday night, showers and thunderstorms are likely,
and they will be capable of producing locally heavy rainfall. There
is potential for isolated instances of flash flooding, as well as
urban and poor-drainage flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-051945-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
338 PM EDT Wed Jul 4 2018

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

On Friday and Friday night, showers and thunderstorms are likely,
and they will be capable of producing locally heavy rainfall. There
is potential for isolated instances of flash flooding, as well as
urban and poor-drainage flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-051945-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
338 PM EDT Wed Jul 4 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

On Friday and Friday night, showers and thunderstorms are likely,
and they will be capable of producing gusty winds and locally higher
seas.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jul 4, 5:46 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
546 PM EDT WED JUL 4 2018

PAZ060-042215-
Berks-
546 PM EDT WED JUL 4 2018

...A STRONG THUNDERSTORM WILL AFFECT BERKS COUNTY...

At 545 PM EDT, a strong thunderstorm was located over
Shoemakersville, or 11 miles north of Reading, moving east at 10
mph. Rainfall of two to three inches has occurred near Strausstown
with this storm in the past hour.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Reading, Wyomissing, Kutztown, Hamburg, Fleetwood, Sinking Spring,
Laureldale, Womelsdorf, Wernersville, Newmanstown, Leesport,
Shoemakersville, Bernville, Lyons, Strausstown, Lenhartsville, Spring
Ridge, Fairview Hgts, Shillington and West Reading.

Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
      4063 7600 4068 7590 4057 7572 4037 7576
      4027 7608 4036 7621 4037 7623 4049 7643
TIME...MOT...LOC 2145Z 273DEG 10KT 4049 7596

CMS
Special weather statement, Jul 4, 6:13 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
613 PM EDT WED JUL 4 2018

PAZ103>106-042245-
Lower Bucks-Upper Bucks-Eastern Montgomery-Western Montgomery-
613 PM EDT WED JUL 4 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONTGOMERY AND CENTRAL
BUCKS COUNTIES...

At 612 PM EDT, a rapidly developing thunderstorm was located near
Chalfont, or 16 miles north of Philadelphia. The storm is nearly
stationary. Other storms may develop in Bucks and Montgomery
Counties during the next hour.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Lansdale, East Norriton, Doylestown, Hatboro, Souderton, Bedminster,
Ambler, Collegeville, Chalfont, Trappe, Hatfield, Dublin, Ivyland,
Fricks, Pipersville, Gardenville, Richboro, Willow Grove, Plymouth
Meeting and Horsham.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4029 7491 4010 7520 4019 7549 4044 7516
TIME...MOT...LOC 2212Z 113DEG 2KT 4024 7521

CMS
Special weather statement, Jul 4, 6:15 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
615 PM EDT WED JUL 4 2018

PAZ060-042300-
Berks-
615 PM EDT WED JUL 4 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BERKS COUNTY...

At 614 PM EDT, a strong thunderstorm was located over Bernville, or
9 miles northeast of Myerstown. The storm is nearly stationary.
Given the torrential rainfall that has occurred here in the past two
hours, a flash flood warning may be required soon.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Hamburg, Womelsdorf, Wernersville, Newmanstown, Leesport,
Shoemakersville, Bernville, Strausstown, Fairview Hgts and
Centerport.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4052 7634 4052 7625 4058 7604 4057 7602
      4058 7601 4055 7584 4029 7612 4036 7621
      4037 7623 4049 7643
TIME...MOT...LOC 2214Z 113DEG 1KT 4043 7614

CMS
Special weather statement, Jul 4, 6:32 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
632 PM EDT WED JUL 4 2018

PAZ101-102-042300-
Western Chester-Eastern Chester-
632 PM EDT WED JUL 4 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHESTER COUNTY...

At 632 PM EDT, a strong thunderstorm was located over Chester
Springs, or 9 miles north of West Chester. The storm is nearly
stationary.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Phoenixville, Coatesville, Downingtown, Royersford, Parkesburg, Honey
Brook, Elverson, Pughtown, Lionville-Marchwood, Glenmoore, Paoli,
Chester Springs, Lionville, Cedarville, Stowe, Spring City, Malvern,
South Coatesville, Modena and South Pottstown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4012 7592 4014 7587 4024 7570 4024 7565
      4022 7561 4024 7560 4020 7557 4021 7556
      4020 7555 4015 7553 4016 7550 4014 7551
      4013 7548 4003 7547 3990 7595
TIME...MOT...LOC 2232Z 164DEG 3KT 4009 7563

CMS
Special weather statement, Jul 4, 7:00 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
700 PM EDT WED JUL 4 2018

PAZ070-071-101>104-042330-
Eastern Montgomery-Western Montgomery-Delaware-Western
Chester-Eastern Chester-Philadelphia-
700 PM EDT WED JUL 4 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MONTGOMERY...
NORTHEASTERN CHESTER...NORTHWESTERN PHILADELPHIA AND CENTRAL DELAWARE
COUNTIES...

At 700 PM EDT, a strong thunderstorm was located over Conshohocken,
or 9 miles west of Philadelphia. The storm is nearly stationary.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Philadelphia, Norristown, Phoenixville, Lansdale, West Norriton, East
Norriton, Yeadon, Conshohocken, Ambler, Swarthmore, Collegeville,
Royersford, Jenkintown, Narberth, Trappe, East Lansdowne, Morris
Park, Bryn Mawr, Trout Lake and Radnor Township.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4023 7565 4027 7524 4022 7516 3997 7511
      3988 7547
TIME...MOT...LOC 2300Z 257DEG 1KT 4006 7530

CMS
Special weather statement, Jul 4, 7:07 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
707 PM EDT WED JUL 4 2018

PAZ060-042330-
Berks-
707 PM EDT WED JUL 4 2018

...A STRONG THUNDERSTORM WILL AFFECT WESTERN BERKS COUNTY...

At 706 PM EDT, a strong thunderstorm was located near Fredericksburg,
or near Myerstown. The storm is nearly stationary.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Sinking Spring, Womelsdorf, Wernersville, Newmanstown, Bernville and
Strausstown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4052 7634 4052 7625 4058 7605 4058 7601
      4025 7604 4031 7614 4036 7621 4037 7623
      4049 7643
TIME...MOT...LOC 2306Z 102DEG 1KT 4046 7635

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 9:35 AM EDTAreal Flood AdvisoryPHISussex100 min
Jul 4, 12:15 PM EDTAreal Flood AdvisoryPHISussex4 hr
Jul 4, 12:53 PM EDTSpecial Weather StatementPHISussex22 min
Jul 4, 1:11 PM EDTSpecial Weather StatementPHISussex34 min
Jul 4, 1:22 PM EDTAreal Flood AdvisoryPHIMorris, Sussex3 hr
Jul 4, 1:44 PM EDTSpecial Weather StatementPHISussex31 min
Jul 4, 1:48 PM EDTSpecial Weather StatementPHIWarren27 min
Jul 4, 1:57 PM EDTSevere Thunderstorm WarningPHIMorris, Warren48 min
Jul 4, 2:02 PM EDTSpecial Weather StatementPHISussex28 min
Jul 4, 2:15 PM EDTAreal Flood AdvisoryPHIWarren3 hr
Jul 4, 2:18 PM EDTSpecial Weather StatementPHIWarren27 min
Jul 4, 2:31 PM EDTSpecial Weather StatementPHIWarren44 min
Jul 4, 2:48 PM EDTAreal Flood AdvisoryPHIMorris3 hr
Jul 4, 3:12 PM EDTSpecial Weather StatementPHIWarren33 min
Jul 4, 3:32 PM EDTSpecial Weather StatementPHIWarren28 min
Jul 4, 3:40 PM EDTSevere Thunderstorm WarningPHIWarren50 min
Jul 4, 3:59 PM EDTAreal Flood AdvisoryPHIWarren4 hr
Jul 4, 4:28 PM EDTAreal Flood AdvisoryPHIWarren4 hr
Jul 4, 9:33 AM EDTAreal Flood AdvisoryPHICarbon, Monroe98 min
Jul 4, 2:55 PM EDTSpecial Weather StatementPHILehigh35 min
Jul 4, 3:09 PM EDTAreal Flood AdvisoryPHILehigh, Northampton4 hr
Jul 4, 3:22 PM EDTFlash Flood WarningPHILehigh, Northampton4 hr
Jul 4, 3:56 PM EDTSpecial Weather StatementPHILebanon34 min
Jul 4, 4:20 PM EDTSpecial Weather StatementPHICarbon25 min
Jul 4, 4:25 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh4 hr
Jul 4, 4:28 PM EDTSpecial Weather StatementPHILehigh, Northampton32 min
Jul 4, 4:34 PM EDTSpecial Weather StatementPHIBerks56 min
Jul 4, 4:56 PM EDTSpecial Weather StatementPHICarbon49 min
Jul 4, 5:46 PM EDTSpecial Weather StatementPHIBerks29 min
Jul 4, 6:13 PM EDTSpecial Weather StatementPHIBucks, Montgomery32 min
Jul 4, 6:15 PM EDTSpecial Weather StatementPHIBerks45 min
Jul 4, 6:20 PM EDTFlash Flood WarningPHIBerks4 hr
Jul 4, 6:32 PM EDTSpecial Weather StatementPHIChester28 min
Jul 4, 7:00 PM EDTSpecial Weather StatementPHIDelaware, Montgomery, Philadelphia30 min
Jul 4, 7:13 PM EDTAreal Flood AdvisoryPHILehigh, Northampton3 hr
Jul 4, 7:18 PM EDTAreal Flood AdvisoryPHIBerks, Chester, Delaware, Montgomery, Philadelphia3 hr
Jul 4, 7:32 PM EDTSpecial Weather StatementPHIMontgomery43 min

Nearby

Special Weather Statements in Pennsylvania, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.